# SDR 07FDEA02942

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION FOUND WEB CRACKS AT C47, TRACK 2 LT AND 2 RT REPAIR PERFORMED BY INSTALLING DOUBLER ON WEB IAW EA 6-5315-112438 AND RAS 052577/010/2007 ISS A.
